Top 9 Ibuprofen Gel Caps – Ibuprofen

Top 9 Ibuprofen Gel Caps – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels, Made in USA, 300 Count

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Temporarily reduces fever and relieves minor aches and pains due to headache, menstrual cramps, toothache, the common cold, muscular aches, backache, and minor pain of arthritis. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. Amazon Basic Care

#ad

Amazon Basic Care Ibuprofen Liquid Gels 200 mg, 160 Count, Pain Reliever/Fever Reducer Liquid Filled Capsules

#ad
Amazon Basic Care #ad - What can ibuprofen liquid gels do? temporarily relieves minor aches and pain from headache, muscular aches, menstrual cramps, toothache, backache, minor pain of arthritis, the common cold, and temporarily reduces fever. Amazon basic care ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.

Amazon basic care ibuprofen liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free. Nonsteroidal anti-inflammatory drug. Nonsteroidal anti-inflammatory drug. Pain or fever associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Active ingredient: amazon basic care ibuprofen liquid gels liquid filled capsules contain solubilized Ibuprofen equal to 200 mg Ibuprofen NSAID, * pain reliever/fever reducer present as the free acid and potassium salt.

Take care of yourself: do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Ibuprofen liquid gels contain solubilized ibuprofen equal to Ibuprofen 200 *NSAID present as the free acid and potassium salt. Compare to Advil Liqui-Gels active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height2.69 Inches
Length2.63 Inches
Weight0.02 Pounds
Width5.13 Inches

3. Advil

#ad

Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 200 Count, Liquid Fast Pain Relief

#ad
Advil #ad - 1 choice for tough pain: power over pain with the #1 selling pain reliever. Fast absorption, fast relief: advil delivers fast-acting relief with strength that lasts. Use as directed: for use in individuals 12 and older.

People choose advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief. Relief pain and reduce fever: whether you have occasional muscle aches, minor arthritis pain, or other aches and pains, backaches, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.

Fast liquid pain relief: advil liqui-gels ibuprofen 200mg rush liquid pain relief wherever you hurt. Add advil liqui-Gels to your cart today and power over pain. Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Hsa and fsa eligible product. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
BrandAdvil #ad
ManufacturerAdvil #ad
Height7.75 Inches
Length2.5 Inches
Weight0.44 Pounds
Width2.5 Inches
Part Number3
Model305730169493

4. A+Health

#ad

240 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, muscular aches, menstrual cramps, the common cold, and minor pain of arthritis.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

5. Amazon Basic Care

#ad

Amazon Basic Care Ibuprofen Tablets 200 mg, 500 Count, Pain Reliever/Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Effective: amazon basic care ibuprofen tablets 200 mg are used as a pain reliever and fever reducer NSAID for adults and children 12 years and over. Active ingredient: amazon basic care ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer NSAID.

Pain management: these coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold. Pain reliever/fever reducer nsaid: if you have a fever or muscular aches, toothache, minor arthritis pain, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer NSAID can bring you some relief.

Compare to the active ingredient in Advil. Nsaid: amazon basic care ibuprofen tablets 200 mg is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0.45 Pounds
Width2.59 Inches
Part NumberB074F297T8

6. KIRKLAND SIGNATURE

#ad

360 Capsules, Kirkland Signature Ibuprofen Liquid Softgels 200mg

#ad
KIRKLAND SIGNATURE #ad - Formula: capsules Liquids / Syrups. Health aid type: Over-the-Counter Medicine. Brand: Kirkland Signature. For temporary relief of minor aches and pains: headache, toothache, muscular aches, backache, minor arthritis pain. Kirkland signature Ibuprofen Liquid Softgels each bottle holds 180 count.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height3 Inches
Length5 Inches
Width5 Inches
Part Number41165

7. A+Health

#ad

Made in USA, A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, 160 Count

#ad
A+Health #ad - Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.

Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, the common cold, menstrual cramps, backache, and minor pain of arthritis. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 160 softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4 Inches
Length2.25 Inches
Weight0.32 Pounds
Width2.25 Inches
Part NumberIBU160
ModelIBU160

8. Advil

#ad

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer, Fast Pain Relief, Ibuprofen 200mg, 200 Count

#ad
Advil #ad - Add the 20, 80 or 160 count to cart to get a head start on quick and effective pain relief. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years.

Hsa and fsa eligible product. Multiple sizes: advil liqui-gels minis comes in three sizes. Easy to swallow: new advil liqui-gels minis are 33% smaller than Advil Liqui-Gels, making them easier to swallow while delivering the same powerful pain relief. Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
BrandAdvil #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135

9. Members Mark

#ad

Member's Mark Ibuprofen 200 mg 400 ct. A1

#ad
Members Mark #ad - Eases minor headaches, toothaches, backaches, and aching muscles. Easy-to-swallow No bad aftertaste. This handy pack of 400 ibuprofen softgels packs quick and effective relief from minor pains, without any unpleasant aftertaste. Compare to Advil Liqui-Gels active ingredient. Reduce fever helps relieve symptoms of arthritis, occasional cold and menstrual cramps.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Weight0.6 Pounds
Part Number980145725